# SDR HALA2018030900085

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 37-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 37.4 AND 39.2, -Y1959 CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-74-00, REV 97 AND  FOUND BEYOND SRM 53-00-15 REV 97 LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, DRAWING F53311114, ISSUE A, AND F53328090 ISSUE A.
